# SDR 95ZZZX5126

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736C
- Make and model: Cessna 402C
- Aircraft serial: 402C0031
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 5143122
- Condition: Cracked
- Location: Lt Mlg Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GEAR WOULD NOT STAY IN UP POSITION.  IN INSPECTION, FOUND LEFT MAIN GEAR UPLOCK HOOK CRACKED.
